# SDR AALA200802687

- Difficulty date: October 7, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 54,197 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 2715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
